DOI 10.2169/internalmedicine.5340-20
Intermittent Purpura Development Associated with Leukocytoclastic Vasculitis Induced by Infliximab for Crohn's Disease.
Аннотация
Anti-tumor necrosis factor (TNF) α agents, widely used for the treatment of Crohn's disease (CD), can sometimes induce skin-associated adverse events, which mainly include psoriasis-like eruptions, eczema, and cutaneous infections. In contrast, purpura caused by vasculitis is rarely seen. We herein report a unique case of leukocytoclastic vasculitis induced by infliximab administered for CD in which intermittent purpura development was noted. Fluorescent immunostaining showed no immunoglobulin A deposition on the vessel walls. No purpura was initially seen after starting infliximab, but it appeared approximately 10 months later; however, administration did not have to be discontinued, and the condition was later resolved. The present findings provide important details regarding vasculitis induced by anti-tumor necrosis factor-α agent administration.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.